Sub-gaussian measures and associated semilinear problems

Abstract : We study the existence, smoothing properties and the long time behaviour for a class of nonlinear Cauchy problems in infinite dimensions under the assumption of F-Sobolev inequalities.
Type de document :
Article dans une revue
Revista Matemática Iberoamericana, European Mathematical Society, 2012, 28 (2), pp.305-350. 〈10.4171/RMI/679〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00149360
Contributeur : Pierre Fougeres <>
Soumis le : samedi 24 juillet 2010 - 09:18:50
Dernière modification le : mercredi 23 mai 2018 - 17:58:03
Document(s) archivé(s) le : lundi 25 octobre 2010 - 12:16:56

Fichier

bcp-06-2010.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Pierre Fougeres, Cyril Roberto, Boguslaw Zegarlinski. Sub-gaussian measures and associated semilinear problems. Revista Matemática Iberoamericana, European Mathematical Society, 2012, 28 (2), pp.305-350. 〈10.4171/RMI/679〉. 〈hal-00149360v2〉

Partager

Métriques

Consultations de la notice

282

Téléchargements de fichiers

535